Vol. 42, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On absolute de la Vallée Poussin summability

B. T. Y. Kwee

Vol. 42 (1972), No. 3, 689–692
Abstract

Gronwall proved that (C,r) (V P) for !γ 0, where (C,r) and (V P) denote Cedro and de la Vallée Poussin summability. It is proved in this paper that |C,!r||V P| for r 0.

Mathematical Subject Classification 2000
Primary: 40D25
Milestones
Received: 28 May 1971
Published: 1 September 1972
Authors
B. T. Y. Kwee